Alert archive / Michigan / High Wind Warnings in 2013
High Wind Warning 2, NWS Detroit, MI
NWS Detroit, MI issued this high wind warning at Nov 17, 2013, 10:29 AM EST for 17 counties in Michigan. It took effect at Nov 17, 2013, 5:00 PM EST. It was in force for 10 hr. 31 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 10:29 AM EST (15:29 UTC)
- In effect from
- Nov 17, 2013, 5:00 PM EST
- Expired
- Nov 18, 2013, 3:18 AM EST
- In force
- 10 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 5:05 PM EST | TSTM WND GST 65 | 1 W Saginaw, MI | POWER POLE DOWN ON WEST SIDE OF SAGINAW |
| Nov 17, 5:12 PM EST | TSTM WND DMG | Ssw Fowlerville, MI | MULTIPLE TREES DOWN |
| Nov 17, 5:12 PM EST | TSTM WND GST 56 | Adrian, MI | GUST AT ADRIAN AIRPORT /ADG/ |
| Nov 17, 5:20 PM EST | TSTM WND DMG | Tecumseh, MI | 4 INCH DIAMETER TREE DOWN. TIME ESTIMATED FROM RADAR. |
| Nov 17, 5:21 PM EST | TSTM WND DMG | 4 Nw Flint, MI | FRONT AND BACK WALLS BLOWN DOWN ALONG WITH SEVERAL DOWNED TREES. |
| Nov 17, 5:25 PM EST | TSTM WND DMG | 2 S Whitmore Lake, MI | REPORT OF 6 INCH DIAMETER TREE DOWN ALONG WITH MULTIPLE POWER OUTAGES. |
| Nov 17, 5:30 PM EST | TSTM WND DMG | 3 Ne Ypsilanti, MI | 4 TO 5 INCH DOWNED TREES |
| Nov 17, 5:36 PM EST | TSTM WND GST 52 | Ann Arbor, MI | MEASURED AT ANN ARBOR AIRPORT /ARB/ |
| Nov 17, 5:38 PM EST | TSTM WND GST 70 | 5 Ssw Canton, MI | MEASURED AT WILLOW RUN AIRPORT |
| Nov 17, 5:42 PM EST | TSTM WND DMG | 5 Nne Columbiaville, MI | TREE FELL ON HOUSE |
| Nov 17, 5:44 PM EST | TSTM WND DMG | 3 Nnw Flushing, MI | A TREE OF 30 FEET HIGH AND 5 FEET IN DIAMETER WAS DOWNED |
| Nov 17, 5:45 PM EST | TSTM WND GST 64 | Ida, MI | REPORT RELAYED THROUGH FACEBOOK |
| Nov 17, 5:50 PM EST | TSTM WND DMG | La Salle, MI | WIRES DOWN IN THE LA SALLE AND ERIE VICINITIES. TIME ESTIMATED FROM RADAR. |
| Nov 17, 5:51 PM EST | TSTM WND DMG | 4 Ene Romulus, MI | 10 INCH DIAMETER TREE DOWN |
| Nov 17, 5:54 PM EST | TSTM WND GST 53 | Romulus, MI | PEAK WIND AT DETROIT METRO AIRPORT /DTW/ |
| Nov 17, 6:00 PM EST | TSTM WND GST 55 | 3 Wnw Mount Clemens, MI | TIME ESTIMATED FROM RADAR |
| Nov 17, 6:22 PM EST | TSTM WND GST 60 | 3 Ne Highland, MI | |
| Nov 17, 6:22 PM EST | MARINE TSTM WIND 40 | 3 Ene Mount Clemens, MI | MEASURED AT KMTC SELFRIDGE ANGB |
| Nov 17, 8:00 PM EST | HEAVY RAIN 1.27 | 3 Nnw Milan, MI | 24 HOUR RAINFALL TOTAL |
| Nov 17, 8:20 PM EST | NON-TSTM WND DMG | Novi, MI | REPORTS OF WIRES DOWN IN THE NOVI/WALLED LAKE AREA |
| Nov 17, 8:25 PM EST | NON-TSTM WND DMG | Milford, MI | TREES DOWN IN THE MILFORD/HIGHLAND AREA |
| Nov 17, 8:35 PM EST | NON-TSTM WND DMG | 2 E White Lake, MI | 8 INCH DIAMETER TREE BRANCH DOWN AT FISK RD AND M59 |
| Nov 17, 8:40 PM EST | NON-TSTM WND DMG | 1 E Willis, MI | BRANCHES AND POWER LINE DOWN NEAR RAWSONVILLE AND WILLIS ROADS |
| Nov 17, 8:55 PM EST | NON-TSTM WND DMG | Saline, MI | 10 FOOT TALL PINE TREE BLOCKING THE LANE AT INDUSTRIAL AND MICHIGAN AVE |
| Nov 17, 9:10 PM EST | NON-TSTM WND DMG | 2 E Rochester, MI | 18 INCH DIAMETER TREE DOWN ON A CAR NEAR 24 MILE AND DEQUINDRE IN SHELBY TOWNSHIP |
| Nov 17, 9:15 PM EST | NON-TSTM WND DMG | 1 S White Lake, MI | DECK RAILING BLOWN OFF DECK AT RESIDENCE. OXBOW LAKE AND CEDAR ISLAND RDS. |
| Nov 17, 10:15 PM EST | NON-TSTM WND DMG | Holly, MI | METAL GAZEBO THAT WAS BOLTED TO DECK RIPPED OFF. ALSO 6 TREES DOWN. CROSS STREETS FISH LAKE AND ACADEMY. |
| Nov 17, 10:17 PM EST | NON-TSTM WND DMG | Chesterfield Township, MI | MOBILE HOME SKIRTING PUSHED IN BY WINDS |
| Nov 17, 10:55 PM EST | NON-TSTM WND DMG | Marysville, MI | TREE PARTIALLY DOWN ON THE MARYSVILLE GOLF COURSE |
| Nov 17, 11:21 PM EST | NON-TSTM WND GST 62 | 2 W Lapeer, MI | |
| Nov 18, 1:00 AM EST | HEAVY RAIN 0.95 | Warren, MI | 24 HOUR TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.5 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
014 WWUS73 KDTX 171529 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1029 AM EST SUN NOV 17 2013 ...SOUTHWEST WINDS GUSTING IN EXCESS OF 55 MPH THIS EVENING... .THE PASSAGE OF A STRONG COLD FRONT THIS EVENING WILL BE MARKED BY INTENSE WINDS. THIS COLD FRONT WILL BE ASSOCIATED WITH A RAPIDLY DEEPENING AREA OF LOW PRESSURE FORECAST TO LIFT NORTHEAST OF THE REGION TONIGHT. THE ONSET OF COLDER POST FRONTAL AIR AND THE INTENSITY OF THE LOW LEVEL WIND FIELD WILL ALLOW FOR WIND GUSTS IN EXCESS OF 55 MPH. ALTHOUGH WIND GUSTS WILL DIMINISH LATE TONIGHT INTO TOMORROW MORNING...GUSTS TO 45 MPH ARE LIKELY. MIZ047>049-053>055-060>063-068>070-075-076-082-083-180500- /O.UPG.KDTX.HW.A.0002.131118T0000Z-131118T1000Z/ /O.NEW.KDTX.HW.W.0002.131117T2200Z-131118T1000Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 1029 AM EST SUN NOV 17 2013 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. HAZARDOUS WEATHER... * SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 55 MPH WILL DEVELOP THIS EVENING. WINDS WILL TURN WESTERLY EARLY TOMORROW MORNING AND DECREASE TO 25 TO 35 MPH. HOWEVER...WIND GUSTS AROUND 45 MPH ARE LIKELY INTO MONDAY. IMPACTS... * TREE DAMAGE IS EXPECTED LEADING TO DOWNED POWER LINES AND NUMEROUS POWER OUTAGES. * WEAK STRUCTURES LIKE OLD BARNS AND SHEDS WILL BE SUSCEPTIBLE TO BEING BLOWN DOWN. * TRAVEL ON NORTH-SOUTH ROADS WILL BECOME HAZARDOUS IN THE STRONG WINDS ESPECIALLY FOR HIGH PROFILE VEHICLES. * PRECAUTIONARY/PREPAREDNESS ACTIONS... * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. * PREPARE...PLAN...AND STAY INFORMED. VISIT HTTP://GO.USA.GOV/RR8 && $$ SF
3 follow-up statements
229 WWUS73 KDTX 172327 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 627 PM EST SUN NOV 17 2013 ...SOUTHWEST WINDS GUSTING IN EXCESS OF 50 MPH THIS EVENING... .THE ONSET OF COLDER POST FRONTAL AIR AND THE INTENSITY OF THE LOW LEVEL WIND FIELD WILL ALLOW FOR WIND GUSTS IN EXCESS OF 50 MPH THIS EVENING. ALTHOUGH WIND GUSTS WILL DIMINISH LATE TONIGHT INTO TOMORROW MORNING...GUSTS OF 40 TO 45 MPH ARE LIKELY. MIZ047>049-053>055-060>063-068>070-075-076-082-083-181000- /O.CON.KDTX.HW.W.0002.000000T0000Z-131118T1000Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 627 PM EST SUN NOV 17 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... HAZARDOUS WEATHER... * SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH WILL OCCUR THIS EVENING. WINDS WILL TURN WESTERLY EARLY TOMORROW MORNING AND DECREASE TO 20 TO 35 MPH. HOWEVER...WIND GUSTS OF 40 TO 45 MPH ARE LIKELY INTO MONDAY. IMPACTS... * TREE DAMAGE IS EXPECTED LEADING TO DOWNED POWER LINES AND NUMEROUS POWER OUTAGES. * WEAK STRUCTURES LIKE OLD BARNS AND SHEDS WILL BE SUSCEPTIBLE TO BEING BLOWN DOWN. * TRAVEL ON NORTH-SOUTH ROADS WILL BECOME HAZARDOUS IN THE STRONG WINDS ESPECIALLY FOR HIGH PROFILE VEHICLES. * PRECAUTIONARY/PREPAREDNESS ACTIONS... * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. * PREPARE...PLAN...AND STAY INFORMED. VISIT HTTP://GO.USA.GOV/RR8 && $$ SF
453 WWUS73 KDTX 180340 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1040 PM EST SUN NOV 17 2013 ...WIND GUSTS IN EXCESS OF 50 MPH TO CONTINUE DURING THE NIGHT... .COLD AIR RUSHING IN BEHIND A POWERFUL FRONT AND LOW PRESSURE SYSTEM WILL MAINTAIN STRENGTH TO WIND GUSTS IN EXCESS OF 50 MPH DURING THE REST OF THE NIGHT. ALTHOUGH GUSTS WILL DIMINISH LATE TONIGHT INTO MONDAY MORNING...GUSTS OF 40 TO 45 MPH ARE STILL LIKELY. MIZ047>049-053>055-060>063-068>070-075-076-082-083-181000- /O.CON.KDTX.HW.W.0002.000000T0000Z-131118T1000Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 1040 PM EST SUN NOV 17 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... HAZARDOUS WEATHER... * WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH WILL OCCUR DURING THE NIGHT. WINDS WILL DECREASE TO 20 TO 30 MPH DURING MONDAY MORNING. HOWEVER...GUSTS OF 40 TO 45 MPH ARE STILL LIKELY. IMPACTS... * TREE DAMAGE IS EXPECTED LEADING TO DOWNED POWER LINES AND NUMEROUS POWER OUTAGES. * WEAK STRUCTURES LIKE OLD BARNS AND SHEDS WILL BE SUSCEPTIBLE TO BEING BLOWN DOWN. * TRAVEL ON NORTH-SOUTH ROADS WILL BE HAZARDOUS IN THE STRONG WINDS ESPECIALLY FOR HIGH PROFILE VEHICLES. * PRECAUTIONARY/PREPAREDNESS ACTIONS... * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. * PREPARE...PLAN...AND STAY INFORMED. VISIT HTTP://GO.USA.GOV/RR8 && $$ BT
427 WWUS73 KDTX 180818 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 318 AM EST MON NOV 18 2013 ...THE RISK OF DAMAGING WIND GUSTS HAS ENDED... .WINDS HAVE DIMINISHED AS DEEPENING LOW PRESSURE RAPIDLY LIFTS NORTHEAST OF THE REGION. ALTHOUGH THIS STORM SYSTEM WILL CONTINUE TO SUPPORT WINDY CONDITIONS ACROSS THE AREA TODAY...WIND GUSTS SHOULD REMAIN BELOW 40 MPH. MIZ047>049-053>055-060>063-068>070-075-076-082-083-180930- /O.CAN.KDTX.HW.W.0002.000000T0000Z-131118T1000Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 318 AM EST MON NOV 18 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE HIGH WIND WARNING. HAZARDOUS WEATHER... * WEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 30 TO 35 MPH WILL OCCUR TODAY. * WIND GUSTS OVER 50 MPH ARE NO LONGER EXPECTED. IMPACTS... * THERE WERE NUMEROUS REPORTS OF TREE DAMAGE AND POWER LINES BLOWN DOWN FROM LAST NIGHTS WINDS. * WIND GUSTS OF 50 TO 60 MPH WERE REPORTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * FOR MORE INFORMATION VISIT HTTP://GO.USA.GOV/RR8. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this high wind warning went out at Nov 17, 10:13 AM EST, 16 minutes earlier.
Area forecast discussion, Nov 17, 10:13 AM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1013 AM EST SUN NOV 17 2013
.UPDATE...
THIS UPDATE IS MAINLY TO ADDRESS/UPGRADE HIGH WIND WATCH TO
WARNING...22-10Z.
RAPIDLY DEEPENING LOW PRESSURE (-1 MB PER HOUR) TO TRACK THROUGH THE
NORTHERN GREAT LAKES THIS EVENING...LEADING TO EXCELLENT 6 HR
RISE/FALL COUPLET OF 27 MB AT 3Z...PER 12Z NAM. SYSTEM RELATIVE
DESCENT AND LOW LEVEL COLD ADVECTION BEHIND THE SURFACE FRONT IS
EXCELLENT...AND CONFIDENCE IS HIGH POST FRONTAL WIND GUSTS WILL
BE IN EXCESS OF 50 MPH. ALSO...IF YOU FACTOR IN CONVECTION/POSSIBLE
SQUALL LINE JUST OUT AHEAD OF THE COLD FRONT..THIS IS ENOUGH TO
TIP THE SCALES FROM HIGH END WIND ADVISORY TO WARNING.
NOT MUCH TO ADD WITH THE SEVERE/TORNADO THREAT FROM PREVIOUS
FORECAST...AS 0-1 KM SHEAR/HELICITY IS VERY GOOD...BUT INSTABILITY
REMAINS QUESTIONABLE. LOWER 60S DEW PTS HAVE REACHED THE CHICAGO
AREA...WHICH ADDS CONFIDENCE IN ADVECTION PROCESS OF DEW
PTS/INSTABILITY EXTENDING INTO LOWER MICHIGAN AS THE LOW CONTINUES
TO DEEPEN...AND THE 12Z NAM REMAINS ONE OF THE MOST AGRESSIVE
MODELS IN TERMS OF CAPES...MLCAPES 500+ J/KG.
&&
.AVIATION...ISSUED 603 AM EST SUN NOV 17 2013
//DISCUSSION...
WARMER AIR AND MOISTURE WILL CONTINUE TO ADVECT INTO THE AREA TODAY
AHEAD OF A RAPIDLY INTENSIFYING LOW PRESSURE SYSTEM...LIKELY
MAINTAINING MVFR CONDITIONS THROUGHOUT THE DAY. THERE MAY HOWEVER BE
A FEW BREAKS TO LOW VFR THROUGH 18Z TODAY. ANOTHER ROUND OF SHOWERS
MAY DEVELOP AND TRACK NORTHWARD THROUGH SOUTHEAST MICHIGAN LATE THIS
MORNING AND EARLY THIS AFTERNOON AS A SECONDARY WARM FRONT LIFTS
NORTHWARD THROUGH THE AREA. POTENTIAL FOR SHOWERS AND THUNDERSTORMS
WILL THEN INCREASE SUBSTANTIALLY DURING THE VERY LATE AFTERNOON AND
EVENING AS VERY STRONG LIFT DEVELOPS IN THE WARM AIRMASS AHEAD OF
AND ALONG A POWERFUL COLD FRONT. THIS WILL PROVIDE THE BEST
POTENTIAL FOR SEVERE WEATHER TODAY...WITH THE PRIMARY THREAT BEING
DAMAGING WIND GUSTS IN EXCESS OF 60 KNOTS. THERE IS THEN HIGH
POTENTIAL FOR STRONG WEST WINDS TO DEVELOP BEHIND THE FRONT LATE
THIS EVENING AND CONTINUE OVERNIGHT...WITH GUSTS TO 45 KNOTS. WINDS
WILL SUBSIDE SOMEWHAT TOWARDS SUNRISE...BUT STILL CONTINUE TO GUST
BETWEEN 30 AND 40 KNOTS THROUGH MONDAY AFTERNOON.
IN ADDITION TO THE STRONG SURFACE GUSTS POSSIBLE WITH SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND EVENING...A STRONG CORE OF 60-70
KNOT WINDS WILL SURGE INTO SOUTHEAST MICHIGAN TODAY. THIS WILL
PROVIDE STRONG WIND SHEAR THIS AFTERNOON AND EVENING.
//DTW THRESHOLD THREATS...
* HIGH CONFIDENCE IN CEILING BELOW 5000 FEET THROUGH THIS EVENING.
MEDIUM CONFIDENCE TONIGHT.
* MEDIUM CONFIDENCE ON THUNDERSTORMS DURING THE VERY LATE AFTERNOON
AND EVENING.
* HIGH CONFIDENCE IN WESTERLY WIND GUSTS 35-45 KTS SUNDAY NIGHT.
&&
.PREV DISCUSSION...ISSUED 345 AM EST SUN NOV 17 2013
SHORT TERM...TODAY AND TONIGHT
POTENT MID-LEVEL WAVE TAKING SHAPE OVER THE PLAINS WILL TAKE ON A
NEGATIVE TILT AS IT LIFTS UP THROUGH THE GREAT LAKES LATE TODAY AND
THIS EVENING. A STRONG UPPER JET WILL ALSO ROUND THE BASE OF THIS
TROUGH...WITH STRONG DIFFLUENCE AND LEFT EXIT REGION FORCING
BECOMING POSITIONED OVER THE AREA DURING THE LATE AFTERNOON AND
EVENING. THIS WILL LEAD TO RAPID INTENSIFICATION OF A SURFACE LOW
PRESSURE SYSTEM THAT WILL LIFT FROM THE CENTRAL PLAINS INTO THE
NORTHERN GREAT LAKES TODAY AND TONIGHT.
IN THE MEANTIME...ANOTHER WEAKER UPPER WAVE IS CURRENTLY WORKING
THROUGH THE NORTHERN GREAT LAKES WITH ASCENT ALONG THE ATTENDING
WARM FRONT AND STRONG LOW-LEVEL JET CONTINUING TO PROVIDE A GOOD
COVERAGE OF RAIN SHOWERS EARLY THIS MORNING. THIS ACTIVITY SHOULD
RAMP DOWN BY SUNRISE AS THE JET SLIDES EAST AND THE WARM FRONT LIFTS
NORTH AND OUT OF THE AREA. COULD SEE A BREAK IN ACTIVITY THEN FOR
SEVERAL HOURS...OUTSIDE OF SHOWERS OVER INDIANA/OHIO CLIPPING THE
FAR SOUTHEAST PART OF LOWER MICHIGAN THIS MORNING BEFORE ANOTHER
ROUND OF SHOWERS DEVELOPS.
AS THE UPPER WAVE BEGINS TO CONSOLIDATE/TILT AND SURFACE LOW
PRESSURE BEGINS TO DEEPEN OVER IOWA AND SOUTHERN WISCONSIN...IT WILL
SEND A SECONDARY WARM FRONT AND RESURGENCE OF THE LOW-LEVEL JET UP
INTO SOUTHERN MICHIGAN FROM MID-MORNING THROUGH EARLY AFTERNOON.
THIS SURGE SHOULD ALLOW FOR THE DEVELOPMENT OF ANOTHER
ROUND OF CONVECTION. ISENTROPIC ASCENT AND THETA-E ADVECTION LOOK
DECENT ALONG THIS BOUNDARY...BUT BETTER TO OUR WEST CLOSER TO THE
LOW. HAVE CARRIED MID-RANGE TO LOW-END LIKELY POPS THROUGH 18Z/1PM
EST...AS SHOWERS AND PERHAPS A FEW TSTORMS MOVE UP THROUGH THE AREA.
NOT EXPECTING WIDESPREAD SEVERE WEATHER WITH THIS INITIAL ROUND OF
ACTIVITY AS INSTABILITY LOOKS LIMITED AND MOSTLY ELEVATED...HOWEVER
WIND SHEAR WILL START TO BECOME QUIET STRONG WITH THE ARRIVAL OF THE
LLJ (40-50 KNOTS OF 0-6KM BULK SHEAR) AND CANNOT RULE OUT AN
ISOLATED SEVERE STORM OR EVEN A QUICK SPIN-UP.
BETTER CHANCE FOR SHOWERS/TSTORMS/SEVERE WEATHER WILL EXIST DURING
THE AFTERNOON AND EVENING...FROM 2PM TO 10 PM...AS AFORMENTIONED
FEATURES IN PARAGRAPH 1 COMBINE TO PROVIDE DEEP LAYER FORCING IN A
ROBUST WARM SECTOR AHEAD OF A POWERFUL COLD FRONT. THIS FRONT IS
EXPECTED TO WORK ACROSS THE AREA THIS EVENING. AS MENTIONED FOR THE
PAST FEW DAYS...INSTABILITY WILL BE THE MOST UNCERTAIN FACTOR IN
DETERMINING SEVERE WEATHER POTENTIAL THROUGH THE DAY. CAPE VALUES
NEARING 1000 J/KG WOULD BE ENOUGH TO ALLOW UPDRAFTS TO SURVIVE THE
STRONGLY SHEAR ENVIRONMENT (IMPRESSIVE 60-75 KNOTS OF BULK SHEAR BY
21Z)...BUT WEAK INSTABILITY WOULD RESULT IN UPDRAFTS BECOMING
SHEARED APART. WE SHOULD SEE PLENTY OF CLOUD COVER TODAY TO TRY AND
LIMIT INSTABILITY...HOWEVER LAPSE RATES WILL STILL STEEPEN AS WARMER
AIR CONTINUES TO ADVECT INTO THE AREA (HIGHS IN THE 60S) AND COOLER
AIR ALOFT BEGINS TO ARRIVE LATER IN THE AFTERNOON. THE STRONG DEEP
LAYER FORCING AHEAD OF THE COLD FRONT MAY BE ENOUGH TO OVERCOME THE
LACK OF EVEN MODERATE INSTABILITY. DAMAGING WIND GUSTS IN EXCESS OF
70 MPH WOULD BE THE MAIN THREAT WITH ANY CELLS THAT DEVELOP TODAY.
(MAY NOT NEED THEM TO NECESSARILY BECOME STRONG ENOUGH FOR THUNDER.)
STORMS WILL CLIP ALONG AT A VERY FAST PACE...60 MPH...AND THIS
MOMENTUM MAY EASILY BE TRANSPORTED TO THE SURFACE. STRONG LOW-LEVEL
SHEAR AND LOW LCL HEIGHTS WILL ALSO SUPPORT THE THREAT FOR TORNADOES.
THE FRONT WILL CLEAR THE AREA BY LATE THIS EVENING ALLOWING
SHOWERS/TSTORMS AND CONVECTIVE HAZARDOUS WEATHER THREAT TO END.
LONG TERM...TONIGHT THROUGH NEXT SATURDAY
IN ADDITION TO THE DAMAGING WIND THREAT ASSOCIATED WITH THE SEVERE
THUNDERSTORM POTENTIAL THIS AFTERNOON AND EVENING...THERE REMAINS A
GOOD POTENTIAL FOR DAMAGING NON CONVECTIVE WINDS ALONG AND IN THE
WAKE OF THE SURFACE COLD FRONTAL PASSAGE LATE THIS EVENING /AROUND
03Z/. THE 00Z MODEL SUITE CONTINUE TO SHOW RAPID DEEPENING OF THE
SURFACE LOW FORECAST TO TRACK FROM NORTHERN MI INTO ONTARIO TONIGHT.
THIS WILL OCCUR AS THE MID LEVEL TROUGH AXIS DEEPENS AS IT TAKES ON
A NEGATIVE TILT ACROSS LOWER MI THIS EVENING...INVOKING A STRONG
DYNAMIC RESPONSE. THE 00Z GFS SOLUTION HAS TRENDED MUCH DEEPER WITH
THE SFC LOW /DOWN TO 967MB BY MON MORNING/ AND IS THE STRONGEST
SOLUTION AMONG THE MODEL SUITE. WITH THIS SYSTEM STILL IN ITS
DEVELOPING STAGES...THERE IS NOT MUCH SUPPORT FOR THE GFS AT THIS
TIME. HOWEVER...THE NAM/ECMWF/GEM ALL SHOW FORMIDABLE WIND POTENTIAL
TONIGHT.
THE LATEST MODEL RUNS HAVE TRENDED TOWARD A BETTER ISALLOBARIC
COMPONENT ALONG THE SFC FRONT. MORE IMPORTANTLY...THERE WILL BE A
PERIOD OF STRONG LARGE SCALE DESCENT /ESPECIALLY IN THE 03Z TO 06Z
TIME PERIOD/ IN THE WAKE OF THE MID LEVEL TROUGH AXIS. THE
CORRESPONDING ISENTROPIC DESCENT WILL COINCIDE WITH RAPID STEEPENING
OF THE LOW LEVEL LAPSE RATES COURTESY OF POST FRONTAL COLD AIR
ADVECTION. WITH MODEL SOLUTIONS SHOWING ANYWHERE FROM 45 TO 65 KTS
IN THE LOWEST 2KM TONIGHT...THERE IS REASONABLY HIGH CONFIDENCE IN
EITHER A HIGH END WIND ADVISORY EVENT OR HIGH WIND WARNING EVENT.
THEREFORE A HIGH WIND WATCH IS BEING ISSUED FOR TONIGHT FOR THE
POTENTIAL FOR WIND GUSTS TO REACH 60 MPH. THIS WILL ALSO AFFORD THE
DAY SHIFT THE OPPORTUNITY TO BETTER ASSES THE POTENTIAL STRENGTH OF
THE SYSTEM AND BETTER DELINEATE TIMING AND INTENSITY OF THE WINDS.
CONTINUED DEEPENING OF THE SFC LOW AS IT LIFTS INTO NRN QUEBEC ON
MONDAY WILL SUSTAIN A HEALTHY W-NW GRADIENT OVER SE MI. PERSISTENT
LOW LEVEL COLD AIR ADVECTION WILL FURTHER DEEPEN MIXING DEPTHS AND
MAY SUPPORT WIND GUSTS CLOSE TO ADVISORY CRITERIA /45 MPH/ INTO
EARLY MON AFTERNOON. THE GRADIENT WILL FINALLY RELAX LATE MON
AFTERNOON INTO MON NIGHT.
THE MEDIUM RANGE MODEL SUITE SUGGEST THE AMPLIFIED PATTERN WILL
PERSIST THROUGH THE WEEK. MID LEVEL HEIGHT RISES WILL SUPPORT A
MODEST WARMING TREND MID WEEK BEFORE A SHIFT IN THE POLAR VORTEX
OVER NRN CANADA LEADS TO A POTENTIAL ARCTIC AIR INTRUSION INTO THE
GREAT LAKES NEXT WEEKEND.
MARINE...
RAPID DEEPENING OF A SFC LOW FORECAST TO TRACK FROM IOWA THIS
MORNING TO JUST EAST OF THE SOO AROUND MIDNIGHT WILL LEAD TO STORM
AND GALE FORCE WIND GUSTS OVER THE GREAT LAKES TONIGHT THROUGH
MONDAY. SOUTHERLY WINDS IN ADVANCE OF THIS LOW HAS BEEN LIFTING MUCH
WARMER AIR ACROSS THE REGION. THIS HAS SUBSTANTIALLY INCREASED THE
STABILITY OVER THE LAKES. RECENT OBSERVATIONS SUGGEST THE GALE
WARNING THAT WAS IN EFFECT EARLY THIS MORNING CAN BE CANCELLED.
ALTHOUGH THE SOUTHERLY GRADIENT WILL INCREASE THROUGH THE
AFTERNOON...SO TOO WILL THE STABILITY. THIS SHOULD KEEP WINDS BELOW
GALE FORCE INTO THE EARLY EVENING HOURS. THE ONSET OF STRONG WINDS
WILL OCCUR ALONG THE SURFACE COLD FRONT...FORECAST TO ADVANCE ACROSS
LAKE HURON LATE THIS EVENING. CONTINUED DEEPENING OF THE SURFACE LOW
AS IT LIFTS NORTHEAST OF THE REGION WILL SUPPORT GALE AND STORM
FORCE GUSTS OVER LAKE HURON INTO MONDAY AFTERNOON BEFORE THE
GRADIENT FINALLY WEAKENS. RECENT GUIDANCE IS SUPPORTIVE OF THE
ISSUANCE OF A STORM WARNING NORTH OF HARBOR BEACH AND A GALE WARNING
TO THE SOUTH. THERE IS A POTENTIAL FOR A GUST TO 50 KNOTS SOUTH OF
HARBOR BEACH THIS EVENING...CONFIDENCE OF A THREE HOUR DURATION OF
STORMS ACROSS THE SOUTH IS NOT HIGH ENOUGH TO UPGRADE THE GALE
WARNING AT THIS TIME. THIS WILL BE SOMETHING THE DAY SHIFT NEEDS TO
CONSIDER.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-
MIZ082-MIZ083...FROM 5 PM SUNDAY TO 5 AM MONDAY.
LAKE HURON...
STORM WARNING...LHZ361-LHZ362...FROM 9 PM SUNDAY TO 7 PM MONDAY.
STORM WARNING...LHZ363-LHZ421-LHZ441-LHZ462...FROM 7 PM SUNDAY TO 7
PM MONDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY...UNTIL 7 PM SUNDAY.
GALE WARNING...LHZ422-LHZ442-LHZ443-LHZ463-LHZ464...FROM 7 PM
SUNDAY TO 7 PM MONDAY.
LAKE ST CLAIR...
GALE WARNING...FROM 7 PM SUNDAY TO 7 PM MONDAY.
SMALL CRAFT ADVISORY...UNTIL 7 PM SUNDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...FROM 7 PM SUNDAY TO 7 PM MONDAY.
SMALL CRAFT ADVISORY...UNTIL 7 PM SUNDAY.
&&
UPDATE.......SF
AVIATION.....HLO
SHORT TERM...HLO
LONG TERM....SC
MARINE.......SC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Nov 17, 4:27 AM EST, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 427 AM EST SUN NOV 17 2013 MIZ047>049-053>055-060>063-068>070-075-076-082-083-181000- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 427 AM EST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE FOR SEVERE WEATHER ACROSS SOUTHEAST MICHIGAN TODAY AND THIS EVENING AS A POWERFUL LOW PRESSURE SYSTEM AND COLD FRONT TRACK THROUGH THE GREAT LAKES. THE GREATEST POTENTIAL WILL BE BETWEEN 200 PM AND 1000 PM. THE PRIMARY THREAT WILL BE WIDESPREAD DAMAGING WIND GUSTS IN EXCESS OF 70 MPH. STORMS WILL ALSO BE CAPABLE OF PRODUCING TORNADOES...POTENTIALLY STRONG AND LONG-TRACKED. STORMS WILL MOVE VERY QUICKLY TO EAST-NORTHEAST AT 65 MPH. THIS VERY FAST MOTION WILL REDUCE THE AMOUNT OF TIME PEOPLE HAVE TO REACT TO IMPENDING THREATS. IN ADDITION TO THE POTENTIAL FOR DAMAGING WIND GUSTS WITH STORMS THROUGH THIS EVENING...STRONG WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT BEHIND THE COLD FRONT. A HIGH WIND WATCH IS IN EFFECT FOR ALL OF SOUTHEAST MICHIGAN FROM EVENING THROUGH LATE TONIGHT AS WINDS POTENTIALLY GUST OVER 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WIND ADVISORY MAY BE NEEDED THROUGH MONDAY AFTERNOON AS WINDS CONTINUE TO GUST TO AROUND 45 MPH BEHIND THE DEPARTING LOW PRESSURE SYSTEM. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TODAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. LCZ422-423-460-LEZ444-LHZ422-442-443-463-464-181000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 427 AM EST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...FAR SOUTHERN LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE FOR SEVERE WEATHER ACROSS THE CENTRAL GREAT LAKES TODAY AND THIS EVENING AS A POWERFUL LOW PRESSURE SYSTEM AND COLD FRONT TRACK THROUGH THE GREAT LAKES. THE GREATEST POTENTIAL WILL BE BETWEEN 200 PM AND 1000 PM. THE PRIMARY THREAT WILL BE WIDESPREAD DAMAGING WIND GUSTS IN EXCESS OF 60 KNOTS. STORMS WILL ALSO BE CAPABLE OF PRODUCING WATERSPOUTS...POTENTIALLY STRONG. STORMS WILL MOVE VERY QUICKLY TO EAST-NORTHEAST AT 55 KNOTS. THIS VERY FAST MOTION WILL REDUCE THE AMOUNT OF TIME PEOPLE HAVE TO REACT TO IMPENDING THREATS. IN ADDITION TO THE POTENTIAL FOR DAMAGING WIND GUSTS WITH STORMS THROUGH THIS EVENING...STRONG WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT BEHIND THE COLD FRONT. A GALE WARNING IS IN EFFECT TONIGHT FOR WESTERN LAKE ERIE...LAKE ST CLAIR...AND FAR SOUTHERN LAKE HURON. SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR ALL NEARSHORE WATERS UNTIL THE STRONGER WINDS DEVELOP THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GALE WARNING REMAINS IN EFFECT FOR MUCH OF LAKE HURON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TODAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. LHZ361>363-421-441-462-181000- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- 427 AM EST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE FOR SEVERE WEATHER ACROSS THE CENTRAL GREAT LAKES TODAY AND THIS EVENING AS A POWERFUL LOW PRESSURE SYSTEM AND COLD FRONT TRACK THROUGH THE GREAT LAKES. THE GREATEST POTENTIAL WILL BE BETWEEN 200 PM AND 1000 PM. THE PRIMARY THREAT WILL BE WIDESPREAD DAMAGING WIND GUSTS IN EXCESS OF 60 KNOTS. STORMS WILL ALSO BE CAPABLE OF PRODUCING WATERSPOUTS...POTENTIALLY STRONG. STORMS WILL MOVE VERY QUICKLY TO EAST-NORTHEAST AT 55 KNOTS. THIS VERY FAST MOTION WILL REDUCE THE AMOUNT OF TIME PEOPLE HAVE TO REACT TO IMPENDING THREATS. IN ADDITION TO THE POTENTIAL FOR DAMAGING WIND GUSTS WITH STORMS THROUGH THIS EVENING...STRONG WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT BEHIND THE COLD FRONT. A STORM WARNING IS IN EFFECT FOR MUCH OF LAKE HURON TONIGHT. SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR ALL NEARSHORE WATERS UNTIL THE STRONGER WINDS DEVELOP THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM WARNING REMAINS IN EFFECT FOR MUCH OF LAKE HURON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TODAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 10:13 PM EST | Gale Warning | DTX | 54 hr | |
| Nov 17, 3:34 AM EST | High Wind Watch | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 7 hr |
| Nov 17, 4:02 AM EST | Storm Warning | DTX | 28 hr | |
| Nov 17, 2:49 PM EST | Low Water Advisory | DTX | 25 hr | |
| Nov 17, 3:56 PM EST | Severe Thunderstorm Warning | DTX | Bay, Midland, Saginaw | 79 min |
| Nov 17, 4:21 PM EST | Special Marine Warning | DTX | 84 min | |
| Nov 17, 4:47 PM EST | Severe Thunderstorm Warning | DTX | Shiawassee | 43 min |
| Nov 17, 4:56 PM EST | Severe Thunderstorm Warning | DTX | Livingston | 49 min |
| Nov 17, 5:02 PM EST | Severe Thunderstorm Warning | DTX | Genesee, Tuscola | 73 min |
| Nov 17, 5:08 PM EST | Severe Thunderstorm Warning | DTX | Lenawee, Washtenaw | 67 min |
| Nov 17, 5:20 PM EST | Severe Thunderstorm Warning | DTX | Monroe | 40 min |
| Nov 17, 5:31 PM EST | Severe Thunderstorm Warning | DTX | Wayne | 59 min |
| Nov 17, 5:31 PM EST | Severe Thunderstorm Warning | DTX | Lapeer | 74 min |
| Nov 17, 5:35 PM EST | Severe Thunderstorm Warning | DTX | Livingston, Oakland | 55 min |
| Nov 17, 5:38 PM EST | Special Marine Warning | DTX | 82 min | |
| Nov 17, 5:49 PM EST | Severe Thunderstorm Warning | DTX | Macomb, Saint Clair | 71 min |
| Nov 17, 5:58 PM EST | Severe Thunderstorm Warning | DTX | Monroe | 32 min |
| Nov 17, 6:10 PM EST | Special Marine Warning | DTX | 80 min | |
| Nov 17, 6:27 PM EST | Severe Thunderstorm Warning | DTX | Oakland | 63 min |
Nearby
High Wind Warnings in Michigan, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.